MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Swelling (2091)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Most likely underlying root cause: mlc-78- user hematocrit low.Test strip udi# (b)(4).Note: manufacturer contacted customer on 3/13/2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer is admitted to the hospital as of (b)(4) 2018.Nurse is unsure if customer is still experiencing symptoms and the diagnosis.Unable to reach the customer after several follow up attempts.
 
Event or Problem Description
Consumer reported complaint for e-0 accompanied by symptoms.Nurse is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptom of swollen face.Medical attention is reported as a result of reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 06/27/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Meter reads e-0 once the blood is absorbed.Nurse states the customer has swelling on the right side of the face is going to send the customer to the hospital.Nurse does not know if it is due to diabetes.Nurse cannot troubleshoot at this time.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7392532
Report Number1000113657-2018-00394
Device Sequence Number238727
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2725
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Initial Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;